A consistent talmudic rule for division problems with multiple references
We consider an extension of the classic division problem with claims, division problems with multiple references. We show that the theory of cooperative games is able to provide a single-valued allocation rule for this class of problems. Moreover, this rule can be related with the Talmud rule for the classic division problem, as in Aumann and Maschler (J. Econ. Theory 36, 195–213, 1985 ). Finally, we establish the consistency and other basic properties of the rule. Copyright Sociedad de Estadística e Investigación Operativa 2012
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 20 (2012)
Issue (Month): 3 (October)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120409|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Juan D. Moreno-Ternero, 2009.
"The Proportional Rule for Multi-Issue Bankruptcy Problems,"
2009-6, Universidad de Málaga, Department of Economic Theory, Málaga Economic Theory Research Center.
- Juan D. Moreno-Ternero, 2009. "The proportional rule for multi-issue bankruptcy problems," Economics Bulletin, AccessEcon, vol. 29(1), pages 474-481.
- Juan D. Moreno-Ternero, 2009. "The Proportional Rule for Multi-Issue Bankruptcy Problems," Working Papers 09.11, Universidad Pablo de Olavide, Department of Economics.
- MORENO-TERNERO, Juan D., . "The proportional rule for multi-issue bankruptcy problems," CORE Discussion Papers RP -2113, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- MORENO-TERNERO, Juan D., 2006. "The proportional rule for multi-issue bankruptcy problems," CORE Discussion Papers 2006076, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
- repec:ner:tilbur:urn:nbn:nl:ui:12-194180 is not listed on IDEAS
- Pulido, M. & Borm, P.E.M. & Hendrickx, R.L.P. & Llorca, N. & Sánchez-Soriano, J., 2003. "Compromise Solutions for Bankruptcy Situations with References," Discussion Paper 2003-36, Tilburg University, Center for Economic Research.
- Pulido, M. & Borm, P.E.M. & Hendrickx, R.L.P. & Llorca, N. & Sánchez-Soriano, J., 2008. "Compromise solutions for bankruptcy situations with references," Other publications TiSEM d5052c4d-eda1-4d7e-b3d0-d, Tilburg University, School of Economics and Management.
- repec:ner:tilbur:urn:nbn:nl:ui:12-194181 is not listed on IDEAS
- Serrano, Roberto, 1995. "Strategic bargaining, surplus sharing problems and the nucleolus," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 319-329.
- Lorenzo-Freire, Silvia & Alonso-Meijide, Jose M. & Casas-Mendez, Balbina & Hendrickx, Ruud, 2007. "Balanced contributions for TU games with awards and applications," European Journal of Operational Research, Elsevier, vol. 182(2), pages 958-964, October.
- Calleja, Pedro & Borm, Peter & Hendrickx, Ruud, 2005. "Multi-issue allocation situations," European Journal of Operational Research, Elsevier, vol. 164(3), pages 730-747, August.
- Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007. "Non-manipulable division rules in claim problems and generalizations," Journal of Economic Theory, Elsevier, vol. 132(1), pages 1-26, January.
When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:20:y:2012:i:3:p:661-678. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.